MAUDE Adverse Event Report: REMOTE DIAGNOSTIC TECHNOLOGIES LTD. TEMPUS PRO; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

REMOTE DIAGNOSTIC TECHNOLOGIES LTD. TEMPUS PRO; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number 00-1026-R
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
This report is based on information provided by philips remote service personnel and will be investigated by the philips complaint handling team.Philips received a complaint on the tempus pro indicating that during a medical intervention when starting corsium, the indicator light does not stay solid green and flashes.There is no stable connection.It was observed within the physician's toughbook, that the tempus pro monitor appears, but neither live transmission nor electrocardiogram (ecg) are visible.It is noted that the monitor has to be repeatedly turned off and on again.A request for additional information regarding the incident, including clarification of device that successfully measured ecg, has been sent and the response is not yet received.There was no report of actual harm reported with this complaint.
 
Additional Manufacturer Narrative
Product information and event description updated due to new information received.
 
Event or Problem Description
This report is based on information provided by philips remote service personnel and will be investigated by the philips complaint handling team.Philips received a complaint on the tempus pro indicating that during a medical intervention when starting corsium, the indicator light does not stay solid green and flashes.There is no stable connection.It was observed within the physician's toughbook, that the tempus pro monitor appears, but neither live transmission nor electrocardiogram (ecg) are visible.It is noted that the monitor has to be repeatedly turned off and on again by the user.Response to good faith effort indicated live transmission and ecg were visible on the tempus pro device and that the issue appeared to be with the connection to corsium.Further information provided indicated the user attempted troubleshooting upon returning to base with the device involved in the incident and also a second device.The second device was able to connect to corsium with no issues, however the device involved in the incident was unable to.There was no patient or user harm or impact as a result of the reported problem.
 
Event or Problem Description

Brand Name
TEMPUS PRO
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
REMOTE DIAGNOSTIC TECHNOLOGIES LTD.
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 6XW
UK  GU14 6XW
Manufacturer (Section G)
REMOTE DIAGNOSTIC TECHNOLOGIES LTD.
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 6XW
UK   GU14 6XW
Manufacturer Contact
sharunyan thavarajan
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 -6XW
UK   GU14 6XW
MDR Report Key24027927
Report Number3003832357-2026-100012
Device Sequence Number12972014
Product Code MHX
UDI-Device Identifier05060472441058
UDI-Public(01)05060472441058(11)220518
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K201746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00-1026-R
Device Catalogue Number989706000101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer01/13/2026
01/29/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date01/13/2026
02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown